Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 92, NWS State College, PA

June 20, 2015Lebanon County, Schuylkill County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 20, 2015, 8:34 PM EDT for Lebanon County, Schuylkill County, Pennsylvania. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2015, 8:34 PM EDT (00:34 UTC)
Expired
Jun 20, 2015, 9:30 PM EDT
In force
56 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Lebanon County, PA, Schuylkill County, PA

The radar

The State College radar (KCCX), 146 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 0.6 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
450 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

737 
WUUS51 KCTP 210034
SVRCTP
PAC075-107-210130-
/O.NEW.KCTP.SV.W.0092.150621T0034Z-150621T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
834 PM EDT SAT JUN 20 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  CENTRAL SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 930 PM EDT

* AT 833 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH. THIS STORM WAS
  LOCATED NEAR PINE GROVE...AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FRACKVILLE...MAHANOY CITY...MINERSVILLE...POTTSVILLE...SCHUYLKILL
  HAVEN...SHENANDOAH...ST. CLAIR...ALTAMONT...BEURYS LAKE...
  BRANCHDALE...BRANDONVILLE...BUCK RUN...DONALDSON...ENGLEWOOD...
  FORRESTVILLE...FOUNTAIN SPRINGS...FREDERICKSBURG...FRIEDENSBURG...
  GIRARDVILLE AND HECKSCHERVILLE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 78 FROM MILE MARKERS 4 TO 8.
 INTERSTATE 81 FROM MILE MARKERS 94 TO 132.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

&&

LAT...LON 4056 7626 4051 7633 4052 7634 4049 7644
      4044 7635 4043 7635 4040 7638 4052 7659
      4055 7654 4091 7620 4077 7602
TIME...MOT...LOC 0033Z 212DEG 26KT 4052 7643 

$$

JUNG
2 follow-up statements
721 
WWUS51 KCTP 210054
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
854 PM EDT SAT JUN 20 2015

PAC075-210103-
/O.CAN.KCTP.SV.W.0092.000000T0000Z-150621T0130Z/
LEBANON PA-

854 PM EDT SAT JUN 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LEBANON COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4056 7626 4051 7633 4052 7634 4053 7639
      4054 7648 4056 7653 4091 7620 4077 7602
TIME...MOT...LOC 0053Z 202DEG 20KT 4062 7639 

$$

PAC107-210130-
/O.CON.KCTP.SV.W.0092.000000T0000Z-150621T0130Z/
SCHUYLKILL PA-
854 PM EDT SAT JUN 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR CENTRAL SCHUYLKILL COUNTY...

AT 853 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER TREMONT...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
FRACKVILLE...MAHANOY CITY...MINERSVILLE...POTTSVILLE...SCHUYLKILL
HAVEN...SHENANDOAH...ST. CLAIR...ALTAMONT...BEURYS LAKE...
BRANCHDALE...BRANDONVILLE...BUCK RUN...DONALDSON...ENGLEWOOD...
FORRESTVILLE...FOUNTAIN SPRINGS...FRIEDENSBURG...GIRARDVILLE...
HECKSCHERVILLE AND LOCUST LAKE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4056 7626 4051 7633 4052 7634 4053 7639
      4054 7648 4056 7653 4091 7620 4077 7602
TIME...MOT...LOC 0053Z 202DEG 20KT 4062 7639 

$$

JUNG
524 
WWUS51 KCTP 210121
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
921 PM EDT SAT JUN 20 2015

PAC107-210131-
/O.EXP.KCTP.SV.W.0092.000000T0000Z-150621T0130Z/
SCHUYLKILL PA-
921 PM EDT SAT JUN 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SCHUYLKILL COUNTY WILL
EXPIRE AT 930 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4056 7626 4051 7633 4052 7634 4053 7639
      4054 7648 4056 7653 4091 7620 4077 7602
TIME...MOT...LOC 0118Z 212DEG 26KT 4062 7639 

$$

JUNG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 4:25 PM EDT, 4 hours 9 minutes earlier.

Area forecast discussion, Jun 20, 4:25 PM EDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
425 PM EDT SAT JUN 20 2015

.SYNOPSIS...
THE MOISTURE WITH THE REMNANTS OF TROPICAL STORM BILL WILL BRING
CLOUDS AND RAIN TO THE REGION OVER THE NEXT 18 TO 24 HOURS. SOME
HEAVY RAIN IS POSSIBLE MAINLY IN THE SOUTHEAST. A COLD FRONT
SWEEPS THROUGH THE REGION SUNDAY. COOLER AND DRIER AIR MOVES
SUNDAY NIGHT INTO MONDAY. THE REGION WILL BE IN WEAK WESTERLY FLOW
JUST NORTH OF A MONSTER SUBTROPICAL RIDGE. WE WILL BE ON THE
NORTHERN EDGE OF THIS SYSTEM SO THE WEEK LOOKS RELATIVELY DRY BUT
QUITE WARM.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SEVERE THUNDERSTORM WATCH ISSUED FOR SOUTHERNMOST COUNTIES THIS
AFTERNOON AND EVENING. INSTABILITY...STRONG SHEAR AND BANDS ABOUT
THE CIRCULATION ASSOCIATED WITH THE REMNANTS OF BILL COULD PRODUCE
SEVERE STORMS. AT THIS TIME HIGHEST THREAT ACROSS OUR SOUTHERN
TIER AND SOUTH. HRRR SHOWS MORE LINEAR LOOKING CONVECTION
IMPLYING HIGH WIND POTENTIAL. ANY TORNADOES WOULD BE ISOLATED AND
RELATIVELY WEAK.

MODELS SHOW LOTS OF ISSUES WITH CONFIDENCE IN THE RAIN THIS
EVENING AND OVERNIGHT. NCEP GEFS/GFS AND THE 16Z HRRR SHIFTED THE
THREAT TO THE NORTH. AWAIT MORE GUIDANCE BEFORE WE MAKE ANY BIG
CHANGES. GEFS SHOWS 20 PERCENT CHANCE OF 2 OR MORE INCHES NORTH OF
OUR CURRENT FLOOD WATCH. BUT SOME INCONSISTENCIES SO MADE NO BIG
CHANGES.

GOOD CHANCE OF 1 TO 2 INCHES IN OUR EASTERN AREAS OVERNIGHT AS THE
CIRCULATION MOVES ON BY. MOST GUIDANCE SHOWS QUICK END TO RAINFALL
IN THE 11 TO 2 AM TIMEFRAME. AMOUNTS LOWER TO THE NORTH AND WEST.
WHERE THE CONVECTION SETS AND MOVES THROUGH UP WILL DICTATE THE
AREA OF HEAVIEST RAINFALL.

AREAS OF PATCHY FOG WILL DEVELOP BEHIND THE RAIN BEFORE AND AROUND
SUNRISE.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
BACK EDGE OF THE BILL/TROPICAL RELATED RAINFALL IN THE SREF PASSES
EAST OF OUR REGION BETWEEN 8 AND 10 AM SUNDAY. LINGERING SHOWERS
POSSIBLE IN THE EASTERNMOST AREAS.

THERE IS A POP AND PW MINIMUM BETWEEN THIS SYSTEM AND THE
APPROACHING COLD FRONT TO THE WEST. THIS COULD ALLOW FOR SOME
HEATING AND THE MODELS ALL SHOW A SECOND BAND OF SHOWERS AND
THUNDERSTORMS IN THE AFTERNOON MOVING WEST TO EAST ACROSS THE
REGION.

THE DRIER AIR AND LOWER PWS BEGIN TO MOVE LATE SUNDAY AFTERNOON
AND EVENING. EARLY IN THE WEST. NEXT PERIOD SUNDAY NIGHT INTO
MONDAY IS WHEN IT REALLY SHOULD DRY OUT ACROSS OUR REGION.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
FAST ZONAL FLOW WILL BE THE PERSISTENT SYNOPTIC FEATURE ACROSS THE
LOWER 48 DURING THE LONG TERM PERIOD...AND THE DRYING OF SUNDAY
EVENING INTO MONDAY WILL BE SHORT-LIVED. WITH A HOT 594DM 500 MB
UPPER RIDGE CENTERED FROM THE TEXAS PANHANDLE TO THE MID TENNESSEE
RIVER VALLEY ON TUESDAY...RETURN FLOW OF MOISTURE AND ANOTHER
FRONTAL SYSTEM WILL MOVE ACROSS THE REGION TUESDAY NIGHT AND
WEDNESDAY WITH ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS. THIS
BOUNDARY NOW APPEARS TO STALL OUT ALONG OR SOUTH OF THE PA/MD
BORDER FOR THE REMAINDER OF THE WEEK...GIVING SOME HOPE OF A
PROLONGED PERIOD OF DRIER WEATHER TO AT LEAST NORTHERN PA.
HOWEVER...JUST A SLIGHT NORTHWARD OSCILLATION IN THE PATTERN WOULD
NUDGE MOISTURE AND SHOWER CHANCES BACK TO THE NORTH.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
THE REMNANTS OF BILL WILL BE PUSHING ACROSS THE MID-ATLANTIC
OVERNIGHT BRINING RAIN AND LOW CIGS TO THE REGION FROM WEST TO
EAST THIS MORNING AND EARLY TONIGHT. THUNDERSTORMS ARE POSSIBLE IN
SOUTHERN PA IN THE WARMER AIR. WEAK BANDS ARE ALREADY MOVING
ACROSS WESTERN/WEST CENTRAL PA.

MODIFIED THE TAFS TO SHOW THE MVFR/VFR MOVING MORE STEADILY THIS
AFTERNOON/EVENING AS THE RAIN FILLS IN OVERTIME. THE HIGH
RESOLUTION GUIDANCE SUGGEST 23Z TO 04Z WILL BE PEAK LOWERED
CIGS/VSBY WITH RAIN AND SCATTERED THUNDERSTORMS.

THE RAIN AND MOIST AIR WILL PRODUCE FOG AS THE STEADIER RAINFALL
LIFTS TO OUR EAST.

COULD BE SOME BREAKS IN CLOUDS AS COLD FRONT APPROACHES IN THE
AFTERNOON. THIS FEATURE COULD TRIGGER A ROUND OF SHOWERS AND
THUNDERSTORMS BEFORE DRIER AIR MOVES IN.

MONDAY LOOKS RELATIVELY QUIET...WE WILL BE ON THE EDGE OF A
MASSIVE RIDGE WHICH IMPLIES WARM DAYS AND MVFR POSSIBLE IN
FOG/HAZE IN MORNINGS. PERHAPS EVEN AFTERNOON THUNDERSTORMS BY
MID-WEEK.

OUTLOOK...

MON...GENERALLY VFR.

TUE...REDUCTIONS PSBL IN SCT SHRA/TSRA.

WED-THU...GENERALLY VFR AREAS AM MVFR IN FOG/HAZE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH SUNDAY EVENING
FOR PAZ033>036-056>059-063>066.

&&

SYNOPSIS...GRUMM
NEAR TERM...GRUMM
SHORT TERM...GRUMM
LONG TERM...DEVOIR/GARTNER
AVIATION...GRUMM
Hazardous weather outlook, Jun 20, 2:30 PM EDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
230 PM EDT SAT JUN 20 2015

PAZ004>006-010>012-017>019-024-025-027-028-037-041-042-045-046-
049>053-211830-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-MIFFLIN-JUNIATA-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
230 PM EDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE REMNANTS OF TROPICAL
STORM BILL WILL MOVE INTO THE REGION BY TONIGHT. THE HEAVIEST
RAINFALL WILL REMAIN OVER THE SOUTHERN TIER OF CENTRAL
PENNSYLVANIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ056>059-211830-
PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
230 PM EDT SAT JUN 20 2015

...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ026-211830-
HUNTINGDON-
230 PM EDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING.
A FEW THUNDERSTORMS COULD PRODUCE STRONG AND POTENTIALLY DAMAGING
WIND GUSTS. LOCALLY HEAVY RAINFALL IS POSSIBLE SATURDAY NIGHT INTO
SUNDAY
FROM THE REMNANTS OF TROPICAL STORM BILL. THE GREATEST RISK FOR
HEAVY RAINFALL AND POSSIBLE FLOODING IS OVER THE SOUTHERN TIER OF
CENTRAL PENNSYLVANIA NEAR THE MARYLAND BORDER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ033>036-064>066-211830-
SOMERSET-BEDFORD-FULTON-FRANKLIN-ADAMS-YORK-LANCASTER-
230 PM EDT SAT JUN 20 2015

...SEVERE THUNDERSTORM WATCH 317 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   FLOOD WATCH.

THERE IS ALSO A SLIGHT RISK OF STRONG TO LOCALLY DAMAGING WIND
GUSTS FROM THUNDERSTORMS SATURDAY AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ063-211830-
CUMBERLAND-
230 PM EDT SAT JUN 20 2015

...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THERE IS ALSO A SLIGHT RISK OF STRONG TO LOCALLY DAMAGING WIND
GUSTS FROM THUNDERSTORMS SATURDAY AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 20, 7:24 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
724 PM EDT SAT JUN 20 2015

PAZ036-210000-
FRANKLIN PA-
724 PM EDT SAT JUN 20 2015

...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN COUNTY UNTIL 800 PM
EDT...

AT 723 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
WILSON-CONOCOCHEAGUE...MOVING NORTHEAST AT 35 MPH.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE... GREENCASTLE...CLAYLICK...MARION...ST.
THOMAS...WHITETAIL SKI AREA...WARRENTON IN WASHINGTON
COUNTY...MERCERSBURG...MONT ALTO...STATE LINE AND CHAMBERSBURG.

THIS INCLUDES INTERSTATE 81 FROM MILE MARKERS 2 TO 14.

LAT...LON 3972 7799 3993 7782 3989 7749 3972 7775
TIME...MOT...LOC 2323Z 217DEG 31KT 3970 7787

EVANEGO
Special weather statement, Jun 20, 7:30 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
730 PM EDT SAT JUN 20 2015

PAZ026-035-036-056-057-059-063-210000-
CUMBERLAND PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA-DAUPHIN PA-
LEBANON PA-PERRY PA-
730 PM EDT SAT JUN 20 2015

...STRONG THUNDERSTORMS WILL AFFECT CUMBERLAND...FRANKLIN...
FULTON...HUNTINGDON...DAUPHIN...LEBANON...AND PERRY COUNTIES UNTIL
800 PM EDT...

AT 727 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS
SCATTERED ACROSS THE AREA...MOVING SLOWLY NORTHEASTWARD.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CAMP HILL...CARLISLE...CHAMBERSBURG...COLONIAL PARK...ENOLA...
GREENCASTLE...HARRISBURG...LEMOYNE...LINGLESTOWN...LOWER ALLEN...
MECHANICSBURG...NEW CUMBERLAND...SHIPPENSBURG...
STEELTON...WAYNESBORO...BIG COVE TANNERY...BLOSERVILLE AND BOILING
SPRINGS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 70 FROM MILE MARKERS 165 TO 170.
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 177 TO 236.
 INTERSTATE 81 FROM MILE MARKERS 0 TO 87.
 INTERSTATE 83 FROM MILE MARKERS 40 TO 50.
 INTERSTATE 283 NEAR MILE MARKER 2.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3972 7827 4029 7781 4031 7773 4027 7770
      4034 7761 4060 7660 4056 7655 4034 7653
      4022 7683 4022 7690 4003 7741 3972 7759
TIME...MOT...LOC 2327Z 217DEG 31KT 3999 7786

EVANEGO
Special weather statement, Jun 20, 8:04 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
804 PM EDT SAT JUN 20 2015

PAZ056-057-210045-
DAUPHIN PA-PERRY PA-
804 PM EDT SAT JUN 20 2015

...A STRONG THUNDERSTORM WILL AFFECT DAUPHIN...AND PERRY COUNTIES
UNTIL 845 PM EDT...

AT 804 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
DUNCANNON...MOVING NORTHEAST AT 25 MPH.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DUNCANNON...MILLERSBURG...NEW BLOOMFIELD...NEW BUFFALO...NEWPORT...
HALIFAX AND LIVERPOOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 4040 7724 4063 7695 4061 7693 4044 7685
      4030 7708
TIME...MOT...LOC 0004Z 226DEG 21KT 4041 7708

JUNG
Special weather statement, Jun 20, 8:06 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
806 PM EDT SAT JUN 20 2015

PAZ057-059-210030-
DAUPHIN PA-LEBANON PA-
806 PM EDT SAT JUN 20 2015

...A STRONG THUNDERSTORM WILL AFFECT DAUPHIN...AND LEBANON COUNTIES
UNTIL 830 PM EDT...

AT 806 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
FORT INDIANTOWN GAP...MOVING NORTHEAST AT 10 MPH.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DEHART DAM...FORT INDIANTOWN GAP...LYKENS...PENN NATIONAL RACE
COURSE...WILLIAMSTOWN...WICONISCO AND LICKDALE.

THIS INCLUDES INTERSTATE 81 BETWEEN MILE MARKERS 81 AND 85...AND FROM
MILE MARKERS 91 TO 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING SUCH AS RAPID RISES ON CREEKS AND STREAMS...AND
PONDING OF WATER ON ROADS ARE EXPECTED. DO NOT DRIVE INTO AREAS WHERE
WATER COVERS THE ROAD.

&&

LAT...LON 4037 7664 4040 7668 4039 7668 4041 7669
      4048 7680 4062 7665 4050 7644
TIME...MOT...LOC 0006Z 217DEG 9KT 4047 7665

JUNG
Local storm report, Jun 20, 8:20 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
820 PM EDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND DMG     SEVEN SPRINGS           40.03N  79.29W
06/20/2015                   SOMERSET           PA   911 CALL CENTER

            TREE DOWN ON COUNTY LINE ROAD

0532 PM     TSTM WND DMG     JOHNSTOWN               40.33N  78.92W
06/20/2015                   CAMBRIA            PA   911 CALL CENTER

            NUMEROUS TREES DOWN ACROSS SOUTHERN CAMBRIA COUNTY

0750 PM     FLASH FLOOD      4 SW ALTOONA            40.47N  78.46W
06/20/2015                   BLAIR              PA   911 CALL CENTER

            MUDSLIDE ON SUGAR RUN ROAD

&&

EVENT NUMBER CTP1500174 CTP1500175 CTP1500176

EVANEGO
Special weather statement, Jun 20, 8:24 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
824 PM EDT SAT JUN 20 2015

PAZ057-210100-
DAUPHIN PA-
824 PM EDT SAT JUN 20 2015

...A STRONG THUNDERSTORM WILL AFFECT DAUPHIN COUNTY UNTIL 900 PM
EDT...

AT 824 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PENBROOK...MOVING NORTH AT 15 MPH.

50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  PROGRESS AROUND 835 PM EDT.
  COLONIAL PARK AROUND 840 PM EDT.
  ROCKVILLE AND PAXTONIA AROUND 845 PM EDT.
  MARYSVILLE AROUND 850 PM EDT.
  LINGLESTOWN AND SKYLINE VIEW AROUND 855 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE DAUPHIN...CITY ISLAND
AND HARRISBURG AREA COMMUNITY COLLEGE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 81 FROM MILE MARKERS 66 TO 77.
 INTERSTATE 83 FROM MILE MARKERS 42 TO 50.
 INTERSTATE 283 NEAR MILE MARKER 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 4027 7691 4030 7692 4032 7691 4036 7694
      4036 7696 4044 7698 4043 7669 4024 7674
      4023 7687
TIME...MOT...LOC 0024Z 185DEG 12KT 4027 7686

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:00 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland60 min
Jun 20, 8:04 PM EDTSpecial Weather StatementCTPPerry41 min
Jun 20, 8:06 PM EDTSpecial Weather StatementCTPDauphin24 min
Jun 20, 8:24 PM EDTSpecial Weather StatementCTPDauphin36 min
Jun 20, 8:37 PM EDTSpecial Weather StatementCTPLebanon23 min
Jun 20, 8:54 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, York2 hr
Jun 20, 9:00 PM EDTSpecial Weather StatementCTPCumberland30 min
Jun 20, 9:17 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, York43 min
Jun 20, 9:24 PM EDTSpecial Weather StatementCTPYork36 min
Jun 20, 10:01 PM EDTAreal Flood AdvisoryCTPDauphin, Lancaster, Lebanon, York119 min
Jun 20, 10:01 PM EDTSpecial Weather StatementCTPLancaster, Lebanon44 min
Jun 20, 10:07 PM EDTSevere Thunderstorm WarningCTPLancaster, York38 min
Jun 20, 10:16 PM EDTAreal Flood AdvisoryCTPLancaster119 min
Jun 20, 10:51 PM EDTSpecial Weather StatementCTPLancaster24 min
Jun 21, 1:12 AM EDTAreal Flood AdvisoryCTPLycoming, Northumberland, Sullivan, Union3 hr
Jun 21, 1:39 AM EDTRiver Flood WarningCTPCumberland, York17 hr
Jun 21, 12:12 PM EDTSpecial Weather StatementCTPBlair, Cambria, Clearfield48 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.